# SDR 03FDEA00327

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,212 hours, 26,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER END CRACKED AT FASTENER  BS 720B PLUS 4  STR 15L.   REPAIRED STR 15L BY SPLICING IN NEW REPAIR SECTION STRINGER FROM BS 720A+13, AFT   TO LIGHT.  REPAIR DONE PER 727 SRM 53-10-3  FIG 1  DETAIL 2.
